# SDR GTIA2021061435801

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 4,027 hours, 1,679 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 390 FA REPORTED FUMES IN FWD CABIN STRONGEST BETWEEN ROW 5/6 RAN COM 3.226.1 PROCEDURE SELECTED PACK 2 OFF DESCENED FL270 20 MINUTES LATER FUMES DISSAPATED-PERFORMED INSPECTION PER TSM 05-50-00-810-831-A TYPE 6 INPECTION. FOUND PACK 2 AS THE SOURCE OF ODOR.. NO OTHER DEFECTS NOTED. SEE LGP 2765243 ITEM 2 FOR MEL.
